# SDR HEEA084961

- Difficulty date: February 27, 2003
- Submitted: March 3, 2003
- Operation: Air carrier
- Aircraft: N2258F
- Make and model: Bell 412
- Aircraft serial: 33073
- Aircraft time: 18,763 hours
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: 4025008918
- Part serial: 89022250
- Condition: Malfunctioned
- Location: Afcs
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 HELIPILOT COMPUTER PITCH HARDOVER. REPAIRED.
